Product Details

A-One Plus ®
Paracetamol + Caffeine
NSAID

Brief:
Paracetamol 500 mg + Caffeine 65 mg

Indication:
TAMOL PLUS is indicated for the relief of headache, migraine, backache,rheumatic and muscle pain, neuralgia, toothache and menstrual pain. It also relieves pains of colds and flu, sore throats and helps reduce elevated body temperature.

Dosage and administration:
Adults and children over 12 years : 1- 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.

Apex Pharma Limited
House # 06, Road # 137,
Block # SE (D), Gulshan, Dhaka-1212
Tel: 9863026, 8856717
Fax: 880-2-8856743
Copyright © 2018. All Rights Reserved.